# SDR DALA1128083310

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, Y2462, FR49-50, FR53.1 CORRODED.  REMOVED CORROSIONAS IAW SRM 51-74-00 AND FOUND OUT OF LIMIT. ORG THK 0.180", MATERIAL REMOVED AT FR49-50: 0.040" (L=1.5"XW=0.5") AND FR53.1:0.042" (L=1"XW=0.5") IAW SRM 53-31-15, FIG 101.  DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.  COMPLETED  AND INSPECTED.
